I've been prescribed these together, but worried about taking them at same time
Good morning renea67,
The interaction is Major: Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Talk to your doctor before using traMADol together with cyclobenzaprine. TraMADol may cause seizures, and taking it with other medications that can also cause seizures such as cyclobenzaprine may increase that risk.
I believe you did the right thing by not taking them at the same time, still discuss this interaction with your prescriber.
I actually just did this, only I took the tramadol 3 hours after taking Flexeril. 30 minutes later I got an awful metallic taste in my mouth, got really nauseous and dizzy and thought I was going to pass out. My heart was racing. I drank several glasses of water and I feel okay now, but I will never do that again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2009 • 3 answers
Updated 7 Sep 2011 • 1 answer
Updated 9 Jul 2011 • 1 answer
Updated 16 Oct 2013 • 1 answer
Updated 28 Jan 2018 • 1 answer